# SDR DALA2024091308982

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN, SHEAR CLIP, AND SHEAR TIE OUTBOARD FASTENER AT STA Y=1152 AND LONG 2L ON AFT ACCESORY COMPARTMENT (IN REFERENCE TO ERA 95-520358-14 REV ORIGINAL FIGURE 4). SUMMARY OF NRC 00592: SHEAR TIE OUTBOARD FASTENER AT STA Y=1152 AND LONG 2L ON AFT ACCESORY COMPARTMENT WAS REPAIRED PER PRI 620225-14 REV 4 AND ER/A 620225-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ACCOMPLISH SECTION II: REPETITIVE INSPECTION, WITHIN 3,000 CYCLES FROM TIME OF REPAIR INSTALLATION FROM 10SEP24, AND REPEAT WITHIN EVERY 3,000 CYCLES THEREAFTER IN REFERENCE TO ER/A 620225-14 REV ORIGINAL SEC II. (LP #0551930)
